# SDR DALA1137109880

- Difficulty date: May 11, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N675MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47651
- Aircraft time: 76,010 hours, 63,413 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD PANEL NR 69 LOWER STIFFENER CRACKED AT SCREW HOLES.  REMOVED AND REPLACED LOWER STIFFENER "SUPPORT" ON FLOORBOARD PANEL NR 69 IAW SRM 51-30-2, PG 1-24, P/N 9957925-110, BATCH NR 0002052379.
